# SDR SWAA2019123039961

- Difficulty date: December 24, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 9,067 hours, 3,989 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FIRST OFFICERS SIDE FLASHLIGHTS NOT CHARGING.    RERACKED OUTBOARD AFT FLASHLIGHTS PER MM.
